Volume 27, Issue 1
BMO Spaces Associated to Generalized Parabolic Sections

Meng Qu and Xinfeng Wu


Anal. Theory Appl., 27 (2011), pp. 1-9.

Preview Full PDF BiBTex 238 473
  • Abstract

Parabolic sections were introduced by Huang[1] to study the parabolic Monge-Ampere equation. In this note, we introduce the generalized parabolic sections P and define$BMO^q_P$ spaces related to these sections. We then establish the John-Nirenberg type inequalityand verify that all $BMO^q_P$ are equivalent for $q \geq 1.$

  • History

Published online: 2011-01

  • AMS Subject Headings

42B20, 42B30

  • Cited by